# SDR SWIA2023060900517

- Difficulty date: May 17, 2023
- Submitted: June 9, 2023
- Operation: Air carrier
- Aircraft: N144SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000482
- Aircraft time: 20,997 hours, 11,998 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - TWO AREAS ON FWD PAX DOOR CUTOUT LOWER BEAM UPPER SURFACE     (C-CHECK RO 6/9/2023)    REMOVED AND REPLACED FWD PAX DOOR LOWER BEAM REF: SRM 51-40-08. REPLACED WITH FACTORY PART. NO CHANGE TO WIEGHT AND BALANCE.
